# SDR DXTA2011062004623

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 6,387 hours, 5,143 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Part serial: 2365
- Condition: Failed
- Location: A/C Pack
- Part time: 2,841 hours, 2,352 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AC COMPRESSOR INOPERATIVE. ELECTRICAL SMOKE ODOR PRESENT IN HELL HOLE.  FOUND AIR CON COMPRESSOR MOTOR BRUSHES BURNED. R & R THE MOTOR, COMPRESSOR, RECEIVER/DRYER, BELT, FAN & PULLEY. REINSTALLED COMPRESSOR/CONDENSOR MODULE. SERVICED WITH R134A AND OPS CHECKED GOOD FOR 45 MIN WORK DONE IAW MM 21-52-00 AND 12-19-02.
